Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 285, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 4, 2023, 9:39 PM CDT for Brown County, Rock County, Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2023, 9:39 PM CDT (02:39 UTC)
- Expired
- Aug 4, 2023, 10:30 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 106 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 9:50 PM CDT | TSTM WND DMG | 7 Sse Long Pine, NE | Numerous broken limbs of greater than 4 inches in diameter at this location. Winds estimated at 60 to 70 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 6:37 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1434 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1596 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted.
646
WUUS53 KLBF 050239
SVRLBF
NEC017-149-050330-
/O.NEW.KLBF.SV.W.0285.230805T0239Z-230805T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
939 PM CDT Fri Aug 4 2023
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northern Rock County in north central Nebraska...
East central Brown County in north central Nebraska...
* Until 1030 PM CDT.
* At 939 PM CDT, a severe thunderstorm was located 8 miles south of
Ainsworth, moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ainsworth, Bassett, Long Pine, Hofeld Lake, Raven and Jones Lake.
This includes the following highways...
Highway 183 between mile markers 168 and 200.
Highway 20 between mile markers 238 and 267.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4245 9928 4225 9987 4255 9998 4272 9956
4273 9951 4273 9948
TIME...MOT...LOC 0239Z 241DEG 21KT 4243 9982
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Brown3 follow-up statements
445
WWUS53 KLBF 050254
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
954 PM CDT Fri Aug 4 2023
NEC017-149-050330-
/O.CON.KLBF.SV.W.0285.000000T0000Z-230805T0330Z/
Rock NE-Brown NE-
954 PM CDT Fri Aug 4 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN ROCK AND EAST CENTRAL BROWN COUNTIES...
At 954 PM CDT, severe thunderstorms were located along a line
extending from near Long Pine to 10 miles southeast of Ainsworth to
14 miles northwest of Rose, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bassett and Long Pine.
This includes the following highways...
Highway 183 between mile markers 168 and 200.
Highway 20 between mile markers 244 and 267.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4229 9976 4260 9985 4272 9956 4273 9951
4273 9948 4245 9928
TIME...MOT...LOC 0254Z 242DEG 25KT 4257 9977 4247 9968 4235 9965
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Brown681
WWUS53 KLBF 050311
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1011 PM CDT Fri Aug 4 2023
NEC017-050320-
/O.CAN.KLBF.SV.W.0285.000000T0000Z-230805T0330Z/
Brown NE-
1011 PM CDT Fri Aug 4 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROWN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Nebraska.
LAT...LON 4232 9966 4267 9967 4272 9956 4273 9951
4273 9948 4245 9928
TIME...MOT...LOC 0310Z 246DEG 27KT 4261 9962 4251 9953 4239 9950
$$
NEC149-050330-
/O.CON.KLBF.SV.W.0285.000000T0000Z-230805T0330Z/
Rock NE-
1011 PM CDT Fri Aug 4 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN ROCK COUNTY...
At 1010 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Long Pine to near Bassett, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bassett.
This includes the following highways...
Highway 183 between mile markers 168 and 182.
Highway 20 between mile markers 253 and 267.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4232 9966 4267 9967 4272 9956 4273 9951
4273 9948 4245 9928
TIME...MOT...LOC 0310Z 246DEG 27KT 4261 9962 4251 9953 4239 9950
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Brown015
WWUS53 KLBF 050322
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1022 PM CDT Fri Aug 4 2023
NEC149-050332-
/O.EXP.KLBF.SV.W.0285.000000T0000Z-230805T0330Z/
Rock NE-
1022 PM CDT Fri Aug 4 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROCK COUNTY WILL
EXPIRE AT 1030 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Nebraska.
LAT...LON 4232 9966 4267 9967 4272 9956 4273 9951
4273 9948 4245 9928
TIME...MOT...LOC 0322Z 241DEG 21KT 4264 9954 4254 9945 4242 9942
$$
BrownWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 6:37 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Aug 4, 6:37 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 637 PM CDT Fri Aug 4 2023 ...Aviation Update... .SYNOPSIS... Issued at 321 PM CDT Fri Aug 4 2023 Key Messages: - Severe storms possible this evening with large hail/damaging winds being the main threats. - Severe threat shifts mainly south and east of the forecast area for Saturday. - Breezy and cooler across the area Saturday and Sunday with gusty west and northwest winds. H5 analysis this morning had a messy area of low pressure anchored from northwestern Wyoming into southeastern Montana. Vis satellite data as of midday has circulations noted in far SW South Dakota, SE Montana, central Wyoming and NW Wyoming. Further east, a shortwave trough was located over NE Kansas and SE Nebraska. Over the remainder of the CONUS and Canada, an elongated area of high pressure extended from southern Arizona east to the panhandle of Florida. A closed low was located over Quebec with a trough extending south to northern portions of the Bahamas. A shortwave trough was located over northern Saskatchewan with a closed low off the coast of western British Columbia. At the surface, a stationary front extended from the central Texas Panhandle, east northeast to southwestern Missouri. Another frontal boundary extended from central Montana into southeastern Saskatchewan and western Manitoba. Closer to western and north central Nebraska, a weak surface trough was present from just east of Valentine to around Lexington Nebraska. This trough served as a wind shift line with light southerly or westerly winds west of the boundary with southeasterly or easterly winds east of the boundary. Another weak convergent wind boundary extended across the central Nebraska Panhandle this afternoon. Skies were clear to partly cloudy mid afternoon and 3 PM CT temperatures ranged from 79 degrees at Gordon to 88 degrees at Imperial. && .SHORT TERM...(This evening through Sunday) Issued at 321 PM CDT Fri Aug 4 2023 Precipitation chances and the threat for severe storms, mainly tonight, is the main forecast challenge. For tonight: In the lead- up to 6 PM, two areas of thunderstorm initiation are coming to light across western Nebraska. The first possibility is over north central Nebraska. This is INVOF of a weak wind convergence boundary, currently over northern Cherry County. The second area of concerns is over the south central Panhandle INVOF of another wind convergence boundary. This second area will more then likely be influenced by incoming convection from southeastern Wyoming off the Cheyenne Ridge. Lapse rates in the H85-H70 layer are steeper in the southern panhandle. So, once convection does initialize, it should go quickly in this area. Over north central Nebraska, lapse rates are not as steep so am thinking convection will be slower to materialize. For storms that do develop and punch into the mid levels, ample deep layer shear will lead to rotating storms early on in the evening. Storms should transition to more of a line by mid evening along the highway 83 corridor, before weakening in central and eastern Nebraska overnight, due to a absent low level jet. In the meantime, current thinking is A) The main hail threat is in the western half of the current slight risk. B) The main wind threat will be more focused over the eastern half of the slight risk area where more robust DCAPE is present. As for initiation timing, current thoughts are are around 3 PM CT in the central and western panhandle, with storms arriving in the North Platte area around 8 PM CT. Storms should then exit most of the area by midnight CT. Saturday morning will be fairly quiet with increasing west and northwest winds by late morning. The latest NAM12 and 4KM NAM solns are indicating some gust potential to 30 MPH Saturday morning into the afternoon hours. This looks viable, especially over the northern half of the forecast area thanks to cold air advection behind a cold frontal boundary. This boundary will become oriented from SW Nebraska to NE Nebraska by 00z Sunday. Thunderstorms will be possible in two areas along this feature. 1) in far southwestern Nebraska and 2) possibly in our far northeastern forecast area. Based on the model timing this morning, believe the bulk of the severe threat for Saturday will be just off to the east and south of the area. However, if the models slow the front down with its next run or two, the severe threat will shift north and west, back into portions of the forecast area. Will pass these concerns on to the upcoming shift to have them monitor this. Another area of precipitation will be over northwestern portions of the forecast area where some wraparound precipitation may develop on the western and southwestern periphery of the upper level low over South Dakota. The upper level low will track southeast into northeastern Nebraska and southeastern South Dakota Saturday night. Precipitation chances will shift from central and northern portions of the forecast area, into northeastern portions of the forecast area late Saturday night into Sunday morning with the threat for precipitation exiting the area by midday. Once again, we should see some gusty winds, especially late Sunday morning into the afternoon hours. The 4 KM NAM soln indicates some gust potential to 40 MPH in the eastern half of the CWA midday Sunday. This seems believable with statistical guidance forecasting sustained winds of 25 MPH in the same time frame. .LONG TERM...(Sunday night through Friday) Issued at 321 PM CDT Fri Aug 4 2023 Northwesterly flow aloft will dominate the long term pattern into next week. Two decent threats for precipitation are Monday night and again on Tuesday night. On Monday night, the main forcing mechanism is mid level warm advection with a strong shortwave and frontal passage for Tuesday night. After cool temperatures in the 70s for Monday, readings will moderate back into the 80s for Tuesday through Friday with the warmest temps toward the end of next week. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 638 PM CDT Fri Aug 4 2023 Scattered to numerous thunderstorms are underway across wrn and ncntl Nebraska. This storm activity will move east this evening and exit the region by 07z-08z. MVFR ceilings are possible across ncntl Nebraska 12z-15z Saturday morning. MVFR ceilings are possible across nrn Nebraska Saturday afternoon, generally affecting areas along and north of highway 20. Scattered showers and thunderstorms are also possible throughout the day across nrn Nebraska, generally affecting areas along and north of highway 20. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Buttler AVIATION...CDC
Hazardous weather outlook, Aug 4, 2:55 PM CDT, 6 hours 44 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 255 PM CDT Fri Aug 4 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-052000- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 255 PM CDT Fri Aug 4 2023 /155 PM MDT Fri Aug 4 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Late this afternoon and tonight. Scattered thunderstorms are expected to develop across western Nebraska this afternoon, spreading eastward across the area late this afternoon into the evening. A few severe storms are possible, especially along and west of a line from Bassett to Broken Bow. Strong wind gusts, large hail, and locally heavy rainfall are the primary threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few thunderstorms are possible again on Saturday, however, it appears most of the severe potential will remain east of the area. Periodic shower and thunderstorm chances persist Sunday into the middle of next week, primarily in the afternoon and evening. The severe weather potential remains uncertain at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail of any size, damaging thunderstorm wind gusts as well as flooding.
In the hours before
Special weather statement, Aug 4, 8:25 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
825 PM CDT Fri Aug 4 2023
NEZ005-006-008-050215-
Brown NE-Eastern Cherry NE-Keya Paha NE-
825 PM CDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of northeastern Cherry,
northwestern Brown and west central Keya Paha Counties through 915 PM
CDT...
At 824 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sicangu Village, or 9 miles northwest of Valentine, moving southeast
at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Valentine, Crookston, Sparks and Smith Falls State Park.
This includes the following highways...
Highway 20 between mile markers 185 and 188.
Highway 83 between mile markers 213 and 222.
Highway 12 between mile markers 1 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Nebraska.
&&
LAT...LON 4279 10021 4292 10077 4300 10073 4299 10008
TIME...MOT...LOC 0124Z 292DEG 20KT 4299 10063
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BrownLocal storm report, Aug 4, 8:37 PM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
837 PM CDT Fri Aug 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM Tstm Wnd Gst 9.5 SSE North Platte 41.01N 100.70W
08/04/2023 M74 MPH Lincoln NE NWS Employee
&&Special weather statement, Aug 4, 8:43 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service North Platte NE
843 PM CDT Fri Aug 4 2023
NEZ026-037-038-059-050230-
Custer NE-Blaine NE-Lincoln NE-Logan NE-
843 PM CDT Fri Aug 4 2023
...Strong thunderstorms will impact portions of northeastern Lincoln,
southeastern Logan, Custer and southwestern Blaine Counties through
930 PM CDT...
At 843 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Dunning to near Arnold to
near Brady. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Broken Bow, Arnold, Callaway, Merna, Oconto, Anselmo, Berwyn,
Victoria Springs State Recreation Area, Weissert, Lillian, Milburn,
Round Valley, Etna, Walworth, Milldale, Lodi, Buckeye, Pleasant Hill,
Pressey State Wildlife Management Area and Finchville.
This includes the following highways...
Highway 2 between mile markers 248 and 289.
Highway 92 between mile markers 246 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central, southwestern, north central and west central Nebraska.
&&
LAT...LON 4173 9944 4141 9941 4106 9964 4105 10019
4110 10031 4140 10026 4174 10021
TIME...MOT...LOC 0143Z 268DEG 35KT 4174 10017 4140 10016 4110 10032
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ButtlerSpecial weather statement, Aug 4, 8:50 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service North Platte NE
850 PM CDT Fri Aug 4 2023
NEZ009-026-027-050230-
Loup NE-Rock NE-Blaine NE-
850 PM CDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of southern Rock,
northwestern Loup and northeastern Blaine Counties through 930 PM
CDT...
At 850 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brewster, moving east at 15 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Fox Bayou and Almeria Meadow State Wildlife Management Area.
This includes Highway 183 between mile markers 140 and 148.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Nebraska.
&&
LAT...LON 4191 9985 4202 9986 4207 9970 4209 9943
4189 9941
TIME...MOT...LOC 0150Z 261DEG 15KT 4198 9978
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
BrownSpecial weather statement, Aug 4, 8:54 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service North Platte NE
854 PM CDT Fri Aug 4 2023
NEZ008-050245-
Brown NE-
854 PM CDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of east central Brown
County through 945 PM CDT...
At 853 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Ainsworth, moving east at 10 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Ainsworth, Long Pine, Hofeld Lake and Jones Lake.
This includes the following highways...
Highway 183 near mile marker 194.
Highway 20 between mile markers 245 and 251.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Nebraska.
&&
LAT...LON 4238 10003 4253 10005 4256 9968 4245 9968
4231 9967
TIME...MOT...LOC 0153Z 271DEG 9KT 4245 9997
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
BrownSpecial weather statement, Aug 4, 9:28 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
928 PM CDT Fri Aug 4 2023
NEZ008-009-026-027-050315-
Brown NE-Loup NE-Rock NE-Blaine NE-
928 PM CDT Fri Aug 4 2023
...Strong thunderstorms will impact portions of southern Rock,
northwestern Loup, southeastern Brown and northeastern Blaine
Counties through 1015 PM CDT...
At 928 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles south of Ainsworth to 16 miles west of
Rose to 7 miles north of Brewster. Movement was northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rose, Hofeld Lake, Fox Bayou, Raven, Duff, Pony Lake, Sybrant, Jones
Lake, Twin Lakes State Wildlife Management Area and Johnsons Corner.
This includes Highway 183 between mile markers 145 and 175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Nebraska.
&&
LAT...LON 4254 9931 4209 9924 4197 9992 4236 10001
TIME...MOT...LOC 0228Z 246DEG 31KT 4233 9991 4220 9985 4205 9984
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BrownThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:10 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 50 min |
| Aug 4, 7:11 PM CDT | Severe Thunderstorm Warning | LBF | Blaine | 49 min |
| Aug 4, 7:14 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 46 min |
| Aug 4, 7:48 PM CDT | Special Weather Statement | LBF | Lincoln | 42 min |
| Aug 4, 7:52 PM CDT | Special Weather Statement | LBF | Brown | 38 min |
| Aug 4, 7:55 PM CDT | Special Weather Statement | LBF | Blaine | 50 min |
| Aug 4, 7:57 PM CDT | Special Weather Statement | LBF | Rock | 48 min |
| Aug 4, 8:00 PM CDT | Special Weather Statement | LBF | Hayes | 30 min |
| Aug 4, 8:02 PM CDT | Special Weather Statement | LBF | Cherry | 43 min |
| Aug 4, 8:17 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 43 min |
| Aug 4, 8:24 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 51 min |
| Aug 4, 8:43 PM CDT | Special Weather Statement | LBF | Custer | 47 min |
| Aug 4, 8:50 PM CDT | Special Weather Statement | LBF | Loup | 40 min |
| Aug 4, 8:54 PM CDT | Special Weather Statement | LBF | Brown | 51 min |
| Aug 4, 9:13 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 17 min |
| Aug 4, 9:28 PM CDT | Special Weather Statement | LBF | Brown, Rock | 47 min |
| Aug 4, 10:13 PM CDT | Special Weather Statement | LBF | Rock | 47 min |
| Aug 4, 11:24 PM CDT | Special Weather Statement | LBF | Boyd | 51 min |
| Aug 4, 11:26 PM CDT | Special Weather Statement | LBF | Wheeler | 64 min |
| Aug 5, 4:13 PM CDT | Special Weather Statement | LBF | Keya Paha | 47 min |
| Aug 5, 4:43 PM CDT | Special Weather Statement | LBF | Boyd | 47 min |
| Aug 5, 4:51 PM CDT | Special Weather Statement | LBF | Rock | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.